Hello Guest

my experience with testosterone and nolvadex

  • 1 Replies
  • 7268 Views
my experience with testosterone and nolvadex
« on: May 15, 2007, 06:47:59 PM »
i've been seriously contemplating surgery recently - i've found out the hard way that surgery is really the only way to go.

i've had a long history of gynecomastia - i was slightly chubby and had puffy nipples well before puberty (i started wearing a shirt to the pool from grade three onwards). of course puberty had to make it worse and it wasn't until i started studying science at UQ that i found out that it was called gynecomastia.

googling the condition led me to several bodybuilding forums and my research led me to believe that a combination of testosterone and nolvadex would help me get rid of my gyno.

i ended up paying a large sum for a lot of nolvadex and testosterone from china (because they only sold in bulk). in hindsight, this was an incredibly bad idea because if i tried the same thing any later, i would've been caught in the recent crackdown on such imports and been heavily fined, but of course i was desperate and ignorant.

in any case, i proceded to take 20mg of nolvadex every other day along with 250mg of testosterone per week (these are very low doses by bodybuilding standards) along with strict diet/training. the combination was dramatically effective at changing my body shape (at least compared to my previous efforts), in 7 weeks i gained 8kg while losing fat around my chest and stomach - i'm still a bit chubby but body fat percentage and gyne was looking significantly better. unfortunately i began having some seriously bad side-effects.

i started getting stretch-marks across my shoulders, biceps because of the stress on my skin - there are no cures for these. i also started getting worse and worse acne on my chest and back, for which i suspect will leave some scarring aswell. i know i should've told my doctor about self-administering these drugs, and that being a professional, she'd understand, but i was still too embarrassed to admit it so i waited two months after stopping the testosterone and went to see her... she was stumped at what was happening and referred me to an endocrinologist thinking that i had cushings syndrome seeing as i had gained weight and was developing stretchmarks... of course i still don't plan to see the endo because it's going to cost a lot and it's not like he's going to give me a prescription for testosterone at my age (i'm 22).

so after all that, i've stopped dieting/exercising and i'm beginning to look like i did before only with permanent stretch-marks and some hopefully non-permanent acne scars on my chest and back. in the end, i wish i'd have used all the money i spent on the drugs to save up for my surgery instead.

Linkback: https://www.gynecomastia.org/smf/index.php?topic=10058.0

*

Offline Punta

  • **
  • 61
Re: my experience with testosterone and nolvadex
« Reply #1 on: June 08, 2007, 04:31:26 AM »
Mostro,

Using Testosterone and Nolvadex purely to treat gynecomastia is a recipe for disaster. Lets look at these 2 products and what they are used for.

TESTOSTERONE : When prescribed medically, treats numerous disorders stemming from low levels of natural testosterone. When used for bodybuilding, used primarily to increase natural levels of testosterone to gain muscle. An increase in a males testosterone levels will cause an increase in the female hormone estrogen (which can lead to gynecomastia). Some testosterones convert to estrogen more readily than others.

NOLVADEX : Active ingedient is tamoxifen, used primarily to treat breast cancer in women. Used in bodybuilding to stop the side effects of elevated estrogen levels (gynecomastia). Nolvadex will only stop the side effects (ie lumps under breasts) but won't actually stop your body having an increased level of estrogen. There are other products which stop the conversion to estrogen completely, but it is not Nolvadex.

A dose of 250mg of test weekly, coupled with 20mg of Nolvadex as you say you took, should in most people prevent gynecomastia. But it is what happens  when you cease the products that can cause dramas. Apart from emotional issues stemming from less fuller muscles, higher body fat levels and weaker in general, it is possible to rebound and make your gynecomastia worse due to still higher than natural estrogen levels.

Stay away from these products and see a plastic surgeon.


xx
Nolvadex?

Started by RockyXX4 on Gynecomastia Talk

6 Replies
3932 Views
Last post May 10, 2005, 02:47:24 PM
by Gyno_sucks
xx
nolvadex ?

Started by moobzSUck on Gynecomastia Talk

4 Replies
2115 Views
Last post May 17, 2008, 03:40:00 PM
by mkit8971
xx
nolvadex?

Started by dlrs44 on Gynecomastia Talk

5 Replies
2640 Views
Last post December 30, 2009, 03:19:58 AM
by Paa_Paw
xx
Nolvadex

Started by ben1134 on Gynecomastia Talk

1 Replies
1137 Views
Last post April 25, 2007, 09:20:55 PM
by cody sockeye